Zu einem hyperbolischen Gitterpunktproblem.

Peter Thurnheer

Commentarii mathematici Helvetici (1981)

  • Volume: 56, page 240-271
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Thurnheer, Peter. "Zu einem hyperbolischen Gitterpunktproblem.." Commentarii mathematici Helvetici 56 (1981): 240-271. <http://eudml.org/doc/139869>.

author = {Thurnheer, Peter},
journal = {Commentarii mathematici Helvetici},
keywords = {hyperbolic space; discontinuous group; lattice points in hyperbolic balls},
pages = {240-271},
title = {Zu einem hyperbolischen Gitterpunktproblem.},
url = {http://eudml.org/doc/139869},
volume = {56},
year = {1981},

AU - Thurnheer, Peter
TI - Zu einem hyperbolischen Gitterpunktproblem.
JO - Commentarii mathematici Helvetici
PY - 1981
VL - 56
SP - 240
EP - 271
KW - hyperbolic space; discontinuous group; lattice points in hyperbolic balls
UR - http://eudml.org/doc/139869
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.